# SDR AUS20011214

- Difficulty date: November 1, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Engine: Cont IO360*
- Propeller: Mcauly B2D34C213
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 452729
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR BEARING CRACKED AND BROKEN.
